MAUDE Adverse Event Report: COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER

COOK INC PERFORMER INTRODUCER; DYB INTRODUCER, CATHETER
Model Number G27022
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Blood Loss (2597); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant products: ped-mp-532-506-5f-80cm 406; ped-pigtail terumo straight pigtail rq-4sps04mg; ped-ander-bear hugger blanket model 530 pediatric long; ped-guide wire terumo rf-ga35153m angled 0.035; rcfn-4.0-18-5.5-ra1.5; hnb4.1-35-80-p-ns-jr2.5; rcfn-5.0-18-5.5-ra1.5.(b)(6).Pma/510(k) number = pre-amendment.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, during an unknown procedure, a performer introducer leaked between the hub and shaft of the device.An unknown amount of blood loss was reported; however, it is unknown if a transfusion was required, as the user reported "borderline transfusion".Additional information has been requested, but has not yet been received.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: as reported, during an unknown procedure, a performer introducer leaked between the hub and shaft of the device.An unknown amount of blood loss was reported; however, it is unknown if a transfusion was required, as the user reported "borderline transfusion".Additional information was requested; however, was not received.Investigation evaluation: reviews of the complaint history, device history record, drawing, documentation, instructions for use (ifu), manufacturing instructions, quality control, and specifications were conducted during the investigation.A visual inspection and functional test of the complaint device was also conducted.The complaint device was returned to cook for investigation.A leak test confirmed a leak where the tubing enters the cap.The cap was removed, and a hole was noted in the flare.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.Evidence from the complaint file, device history record, complaint history, validations, manufacturing documents, and device failure analysis suggests that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in house or in the field.The product ifu instructs the user to inspect the product to ensure no damage has occurred upon removal from the package.Based on the information provided and the results of the investigation, cook has concluded that the event was caused by a component failure.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
PERFORMER INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10508079
Report Number1820334-2020-01647
Device Sequence Number3345005
Product Code DYB
UDI-Device Identifier00827002270220
UDI-Public(01)00827002270220(17)230403(10)13057987
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2023
Device Model NumberG27022
Device Catalogue NumberRCFN-4.0-18-5.5-RA1.5
Device Lot Number13057987
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 MO
Patient Weight10